# SDR AWXA0001660

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 WL 202 1.0 INCH LONG AT LBL 5.0.  HFEC IAW B737 BTM 51-00-00 FIG 23 CRACKED.  NOTED STOP DRILL 1/4 - NDT VERIFIED CRACK TERMINATED.  HFEC VERIFIED CRACK TERMINATED; FABBED 2 EACH FILLER AND DOUBLER IAW SRM 53-10-08 AND INSTALLED PARTS IAW SRM 51-40-2 AND 53-10-08 FIG 210; TREATED AND PRIMED SRM 51-20-01.
